# SDR N6WA20131007003

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,573 hours, 20,027 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PERFORMED OP'S TEST OF DOOR WARNING SYS IAW AMM 52-70-00.  OP'S CHECKED GOOD AT THIS TIME.
